On a Generalized Α-Admissible Rational Type Contractive Mapping
No Thumbnail Available
Date
2016
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Yokohama Publications
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Recently, many generalized contractive conditions which involve rational contractive inequalities have been introduced in the context of partially ordered metric spaces. In this paper, we aim to give a generalized rational contractive condition which involves some of these results without need of extra restrictions. © 2016.
Description
Keywords
Fixed point, Partially ordered metric space, Rational contraction
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q3
Source
Journal of Nonlinear and Convex Analysis
Volume
17
Issue
6
Start Page
1199
End Page
1212